RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2003, Volume 44, Number 2, Pages 279–290 (Mi smj1174)  

This article is cited in 7 scientific papers (total in 7 papers)

On subgroups of the general linear group over the skew field of quaternions which include the symplectic group

E. L. Bashkirov

Minsk Institute of Radio Technology

Abstract: Subgroups of the general linear group over the skew field of quaternions are described which include the symplectic group over some subfield of this skew field.

Keywords: symplectic group, skew field of quaternions

Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2003, 44:2, 225–234

Bibliographic databases:

UDC: 519.743
Received: 17.11.1999

Citation: E. L. Bashkirov, “On subgroups of the general linear group over the skew field of quaternions which include the symplectic group”, Sibirsk. Mat. Zh., 44:2 (2003), 279–290; Siberian Math. J., 44:2 (2003), 225–234

Citation in format AMSBIB
\Bibitem{Bas03}
\by E.~L.~Bashkirov
\paper On subgroups of the general linear group over the skew field of quaternions which include the symplectic group
\jour Sibirsk. Mat. Zh.
\yr 2003
\vol 44
\issue 2
\pages 279--290
\mathnet{http://mi.mathnet.ru/smj1174}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1981366}
\zmath{https://zbmath.org/?q=an:1033.20044}
\transl
\jour Siberian Math. J.
\yr 2003
\vol 44
\issue 2
\pages 225--234
\crossref{https://doi.org/10.1023/A:1022972501855}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000182502000004}


Linking options:
  • http://mi.mathnet.ru/eng/smj1174
  • http://mi.mathnet.ru/eng/smj/v44/i2/p279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bashkirov E.L., “Some completely reducible linear groups over a quaternion division ring containing a root subgroup”, Communications in Algebra, 31:12 (2003), 5727–5754  crossref  mathscinet  zmath  isi  scopus
    2. Bashkirov EL, “Irreducible linear groups of degree four over a quaternion division algebra that contain a subgroup diag (T-3 (K, Phi(0)), 1)”, Journal of Algebra, 287:2 (2005), 319–350  crossref  mathscinet  zmath  isi  scopus
    3. Bashkirov E.L., “Transvection parameter sets in linear groups over associative division rings and special Jordan algebras defined by these rings”, Archiv der Mathematik, 87:4 (2006), 295–302  crossref  mathscinet  zmath  isi  scopus
    4. Bashkirov E.L., “Irreducible linear groups of degree four over a quaternion division algebra that contain a root subgroup”, Communications in Algebra, 34:6 (2006), 1931–1948  crossref  mathscinet  zmath  isi  scopus
    5. Bashkirov E.L., “Completely reducible linear groups over a quaternion division algebra that contain a root subgroup”, Communications in Algebra, 35:3 (2007), 1019–1054  crossref  mathscinet  zmath  isi  scopus
    6. Bashkirov E.L., Gupta C.K., “On Linear Groups of Degree 2N Containing a Representation of the Special Linear Group of Degree N”, Communications in Algebra, 37:11 (2009), 4117–4140  crossref  mathscinet  zmath  isi  scopus
    7. Bashkirov E.L., “on Subgroups of the Group Ge(7) Over a Field That Contain a Chevalley Group of Type G(2) Over a Subfield”, J. Pure Appl. Algebr., 219:6 (2015), 1992–2014  crossref  mathscinet  zmath  isi  elib  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:187
    Full text:44
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019